[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
CIVILICA
..
:: Volume 2, Issue 1 And 2 (Spring and Summer 2011 2011) ::
تبدیل انرژی 2011, 2(1 And 2): 25-28 Back to browse issues page
Comparing the Adomian method and Adomian-Duan-Rach method for the solutions of a fourth-order nonlinear differential equation with four specified boundary values
Abstract:   (1858 Views)

In this paper, a fourth-order nonlinear differential equation with four specified boundary values is solved by the modified Adomian-Duan-Rach decomposition method. This modification also avoids solving a sequence of nonlinear algebraic equations for the undetermined coefficients fraught with multiple roots, thus more rapid rate of convergence observed for the Adomian decomposition series. In this method, all of the boundary values utilized before determining the Adomian polynomials. Example presented in this study showed that this method can be accelerated the convergence of the Adomian series with high accuracy for solving boundary value problems for higher order nonlinear differential equations.

Keywords: Adomian decomposition method, Nonlinear differential equations, Boundary value problems
Full-Text [PDF 7 kb]   (980 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/08/28 | Accepted: 2016/09/1 | Published: 2017/03/7
Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Comparing the Adomian method and Adomian-Duan-Rach method for the solutions of a fourth-order nonlinear differential equation with four specified boundary values. تبدیل انرژی 2011; 2 (1 and 2) :25-28
URL: http://jeed.dezful.iau.ir/article-1-67-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 2, Issue 1 And 2 (Spring and Summer 2011 2011) Back to browse issues page
مجله علمی تخصصی مهندسی مکانیک تبدیل انرژی Journal of Energy Conversion
Persian site map - English site map - Created in 0.05 seconds with 39 queries by YEKTAWEB 4700